# SDR NACA2019071300075

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 99,308 hours, 16,182 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 10533
- Condition: Unknown
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  REPLACED WEATHER RADAR TRANSCEIVER FOR TROUBLESHOOTING (ETOPS SS).  CORRECTIVE ACTION: REPLACED WEATHER RADAR TRANSCEIVER IAW ANN 34-43-01, BITE CHECK AND OPS CHECKED GOOD.
